# SDR SWIA200311934

- Difficulty date: April 30, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 5,228 hours, 4,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON LANDING.  FLAPS FAILED AT 0 DEGREES.  INTERROGATED FECU PER FIM 27-50.  ALL LRU'S PASSED ALL TESTS.  OPS CHECK GOOD ON GROUND.  OPERATED FLAPS SEVERAL TIMES ON GROUND.  NO PROBLEMS NOTED.
